# SDR AALA201511089004

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 8,825 hours, 1,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156565
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMER LIGHT COVER LENS, LOCATED ON WALL FACE TO R1 DOOR, MISSING.  INSTALLED EMER LIGHT COVER LENS.
